Mental Health Support
20,294 members12,371 posts

Citaloprom

Hi, I wonder if anyone can help me, just seen a doctor, because I’ve been off work feeling fed up and generally sick off the same old routine day after day, I’m finding the world really difficult at the moment finding it hard to face people.. The doctor has given me Citalopram to take for the next four weeks and I was wondering has any one else taken theses and found them helpful..

7 Replies
oldestnewest

I've been on Citalopram for many years for anxiety and depression. It helps. It takes up to 2 weeks to get through the side effects so prepare to feel dizzy for a few days at least. 10mg is lowest dose so you're doing really well.

Hope this helps!

1 like
Reply

Thank you, it does help, so I know what’s to come.. I’m on 10 mg for one week then goes up to 20 mg..

Best wishes

2 likes
Reply

I was on Citalopram for years. It just masked a different problem. Your hormones are depleted. You can bring them back up to the range they were in your twenties and thirties with bio identical hormone replacement therapy. BHRT is the answer to bringing back your joy!! Go to the Institute of Functional Medicine and ForeverHealth.com to find a doctor. Find a compounding pharmacy near you. Get to a hormone-balancing doctor. Learn about BHRT. When your estrogen, testosterone, progesterone and/or thyroid levels are down, you can balance them safely and naturally with plant-derived BHRT (unlike dangerous synthetic hormones derived from horse urine). Antidepressants mask the problem of hormone imbalance. You will not need them AT ALL when you get your hormones balanced. Read “Ageless” by Somers and easily watch you tube videos about BHRT to get started learning about how to get back your life, your joy, your passion, your energy!!! Best to you. Hormonal depression happens to men and women as they age. The fountain of youth can be found in BHRT!! I’m living proof!!

1 like
Reply

Hi Landmk, thank you for your post and it is good that you have seen your doctor and medication has been prescribed as this will help you. Citalopram is a type of antidepressant known as an SSRI [selective serotonin reuptake inhibitor]. It is often used to treat depression and also sometimes for panic attacks. Citalopram helps many people recover from depression and it has fewer unwanted side effects than older antidepressants. Side effects such as tiredness, dry mouth and sweating are common. They are usually mild and go away after a couple of weeks. Citalopram can cause withdrawal symptoms, so don't stop taking it without talking to your doctor. Please stay on this caring forum where you will receive support from other members who understand. I hope you will soon be feeling better. Thank you and best wishes.

1 like
Reply

I took Citaloprom for quite some time. At first it seemed like it helped, but also made me feel like I was confined to a box. I've not been able to find the right meds for me. Good luck.

1 like
Reply

I've been taking these for 5 months now. the initial side effects were difficult but then so too was the depression, I found that taking the tablet in the evening was better than in the morning as I did want to sleep a lot. It probably took 8 weeks before I really felt a lot better in myself and now I'm dropping down to the 10mg dose to see if I can stop taking the pills altogether. good luck with your journey, it will get better!

1 like
Reply

Thank you Beejam, I’ve hind away for a long time not dealing with it, now I feel at least I’m starting to do something,, had a horrible week really down..

Reply

You may also like...